| Model Number |
TLEAD1058-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Paralysis (1997); Spinal Cord Injury (2432)
| Date of Event |
04/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported to nevro that the patient lost function in their right leg.A bruised spinal cord was diagnosed and the device was removed.The patient is regaining leg function and undergoing physical therapy.